Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 11, Pages 1311–1318 (Mi zvmmf1991)  

This article is cited in 21 scientific papers (total in 21 papers)

The finite-element method for symmetric nonlinear eigenvalue problems

S. I. Solov'ev

Kazan'

Full text: PDF file (1447 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:11, 1269–1276

Bibliographic databases:
UDC: 519.614
MSC: Primary 65N25; Secondary 49R50, 35P30, 65N30
Received: 15.05.1996

Citation: S. I. Solov'ev, “The finite-element method for symmetric nonlinear eigenvalue problems”, Zh. Vychisl. Mat. Mat. Fiz., 37:11 (1997), 1311–1318; Comput. Math. Math. Phys., 37:11 (1997), 1269–1276

Citation in format AMSBIB
\Bibitem{Sol97}
\by S.~I.~Solov'ev
\paper The finite-element method for symmetric nonlinear eigenvalue problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 11
\pages 1311--1318
\mathnet{http://mi.mathnet.ru/zvmmf1991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1489505}
\zmath{https://zbmath.org/?q=an:0946.65103}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 11
\pages 1269--1276


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1991
  • http://mi.mathnet.ru/eng/zvmmf/v37/i11/p1311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. P. Zhigalko, S. I. Solov'ev, “Natural oscillations of a beam with a harmonic oscillator”, Russian Math. (Iz. VUZ), 45:10 (2001), 33–35  mathnet  mathscinet  zmath
    2. Mehrmann V., Watkins D., “Structure-preserving methods for computing eigenpairs of large sparse skew-Hamiltonian/Hamiltonian pencils”, SIAM J Sci Comput, 22:6 (2001), 1905–1925  crossref  mathscinet  zmath  isi  scopus
    3. E. M. Karchevskii, S. I. Solov'ev, “Existence of eigenvalues of a spectral problem in the theory of dielectric waveguides”, Russian Math. (Iz. VUZ), 47:3 (2003), 75–77  mathnet  mathscinet  zmath
    4. Mazurenko L., Voss H., “Low rank rational perturbations of linear symmetric eigenproblems”, ZAMM Z Angew Math Mech, 86:8 (2006), 606–616  crossref  mathscinet  zmath  isi  scopus
    5. Solov'ev S.I., “Preconditioned iterative methods for a class of nonlinear eigenvalue problems”, Linear Algebra Appl, 415:1 (2006), 210–229  crossref  mathscinet  isi  scopus
    6. Voss H., “A minmax principle for nonlinear eigenproblems depending continuously on the eigenparameter”, Numer Linear Algebra Appl, 16:11–12 (2009), 899–913  crossref  mathscinet  zmath  isi  elib  scopus
    7. Solov'ev S.I., “Approximation of variational eigenvalue problems”, Differ Equ, 46:7 (2010), 1030–1041  crossref  mathscinet  zmath  isi  scopus
    8. Solov'ev S.I., “Approximation of Positive Semidefinite Spectral Problems”, Differ Equ, 47:8 (2011), 1188–1196  crossref  mathscinet  zmath  isi  isi  elib  scopus
    9. Solov'ev S.I., “Approximation of Sign-Indefinite Spectral Problems”, Differ. Equ., 48:7 (2012), 1028–1041  crossref  mathscinet  mathscinet  zmath  isi  elib  scopus
    10. Solov'ev S.I., “Approximation of Differential Eigenvalue Problems”, Differ. Equ., 49:7 (2013), 908–916  crossref  mathscinet  zmath  isi  scopus
    11. V. S. Zheltukhin, S. I. Solovev, P. S. Solovev, V. Yu. Chebakova, “Vychislenie minimalnogo sobstvennogo znacheniya nelineinoi zadachi Shturma–Liuvillya”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 155, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2013, 91–104  mathnet
    12. Solov'ev S.I., “Approximation of Differential Eigenvalue Problems With a Nonlinear Dependence on the Parameter”, Differ. Equ., 50:7 (2014), 947–954  crossref  mathscinet  zmath  isi  scopus
    13. V. S. Zheltukhin, S. I. Solovev, P. S. Solovev, “Approksimatsiya naimenshego sobstvennogo znacheniya nelineinoi zadachi Shturma–Liuvillya”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 40–54  mathnet  elib
    14. Solov'ev S.I., “Approximation of Nonlinear Spectral Problems in a Hilbert Space”, Differ. Equ., 51:7 (2015), 934–947  crossref  mathscinet  zmath  isi  scopus
    15. Solov'ev S.I., “Finite Element Approximation With Numerical Integration For Differential Eigenvalue Problems”, Appl. Numer. Math., 93:SI (2015), 206–214  crossref  mathscinet  isi  scopus
    16. Vedeneev V.V., Shitov S.V., “Flutter of a Periodically Supported Elastic Strip in a Gas Flow With a Small Supersonic Velocity”, Mech. Sol., 50:3 (2015), 318–336  crossref  isi  elib  scopus
    17. Solov'ev S.I., “Eigenvibrations of a beam with elastically attached load”, Lobachevskii J. Math., 37:5, SI (2016), 597–609  crossref  mathscinet  zmath  isi  scopus
    18. Solov'ev S.I., “Eigenvibrations of a bar with elastically attached load”, Differ. Equ., 53:3 (2017), 409–423  crossref  mathscinet  zmath  isi  scopus
    19. A. A. Samsonov, P. S. Solovev, S. I. Solovev, “Issledovanie pogreshnosti konechno-elementnoi approksimatsii nelineinoi zadachi Shturma–Liuvillya”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2017, 354–363  mathnet  elib
    20. Solov'ev S.I., Solov'ev P.S., “Finite Element Approximation of the Minimal Eigenvalue of a Nonlinear Eigenvalue Problem”, Lobachevskii J. Math., 39:7 (2018), 949–956  crossref  zmath  isi  scopus
    21. Samsonov A.A., Solov'ev P.S., Solov'ev S.I., “Error Investigation of a Finite Element Approximation For a Nonlinear Sturm-Liouville Problem”, Lobachevskii J. Math., 39:9 (2018), 1460–1465  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:383
    Full text:160
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021